Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 56, NWS Midland/Odessa, TX

April 28, 2007Brewster County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Apr 28, 2007, 8:30 PM CDT for Brewster County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 28, 2007, 8:30 PM CDT (01:30 UTC)
Expired
Apr 28, 2007, 11:30 PM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Whole counties

County Brewster County, TX

What was reported inside it

TimeReportWhereRemark
Apr 28, 8:32 PM CDTFLASH FLOOD6 Nnw Panther Junction, TXTWO FEET OF WATER WAS FLOWING OVER ROUTE 15 INSIDE BIG BEND NATIONAL PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 1.5 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2007-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 655 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2007-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
655 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMAF 290131
FFWMAF
TXC043-290430-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
830 PM CDT SAT APR 28 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BREWSTER COUNTY IN SOUTHWEST TEXAS...

* UNTIL 1130 PM CDT

* AT 827 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  A THUNDERSTORM CAPABLE OF PRODUCING FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TERLINGUA
  RANCH LODGE...TERLINGUA...STUDY BUTTE...PERSIMMON GAP...PANTHER
  JUNCTION...MARATHON...CHISOS BASIN...ALTUDA AND ALPINE

ADDITIONAL RAINFALL IS EXPECTED WHICH COULD INCREASE THE POTENTIAL
FOR FLOODING IN THE WARNED AREA.

FLASH FLOODING OF CREEKS AND STREAMS... LOW WATER CROSSINGS...
NORMALLY DRY WASHES AND ARROYOS... AND LOW LYING FARMLAND IS LIKELY.
DO NOT DRIVE ACROSS FLOODED ROADS.

FLASH FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW
WHERE YOU ARE RELATIVE TO ARROYOS... DRAWS... AND OTHER LOW LYING
AREAS. HEAVY RAINFALL... EVEN FROM DISTANT STORMS... CAN CREATE
SUDDEN FLOWS CAPABLE OF OVERTAKING CAMPERS AND HIKERS. MOVE UP TO
ESCAPE RISING WATER.

TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 2923 10373 2902 10317 2994 10244 3062 10344
      3038 10375

$$
2 follow-up statements
000 
WGUS74 KMAF 290141
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
840 PM CDT SAT APR 28 2007

TXC043-290430-
BREWSTER-
840 PM CDT SAT APR 28 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
BREWSTER COUNTY...

AT 835 PM CDT...BIG BEND NATIONAL PARK RANGERS REPORTED A 
THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIG BEND 
NATIONAL PARK...LAJITAS...AND STUDY BUTTE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

LAT...LON 2923 10373 2902 10317 2994 10244 3062 10344
      3038 10375

$$
000 
WGUS74 KMAF 290309
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1007 PM CDT SAT APR 28 2007

TXC043-290430-
BREWSTER-
1007 PM CDT SAT APR 28 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
BREWSTER COUNTY...

AT 1005 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL JUST SOUTH OF
THE RIO GRANDE.  THESE STORMS WERE LOCATED 14 MILES SOUTHWEST OF TERLINGUA
...OR 6 MILES SOUTH OF LAJITAS...MOVING NORTH AT 25 MPH.  THESE STORMS 
MAY MOVE ACROSS AREAS THAT RECEIVED HEAVY RAIN EARLIER TONIGHT WHICH 
COULD LEAD TO ADDITIONAL FLASH FLOODING. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.

LAT...LON 2923 10373 2909 10329 2994 10244 3062 10344
      3038 10375

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 2:17 PM CDT, 6 hours 13 minutes earlier.

Area forecast discussion, Apr 28, 2:17 PM CDT, 6 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
217 PM CDT SAT APR 28 2007

.SHORT TERM...
WATER VAPOR SHOWS UPPER LOW TO BE LOCATED ACRS NRN MEXICO WITH
ASSOCD 80KT 3H JET ROUNDING THE BASE. MEANWHILE SFC COLD FRONT HAS
PUSHED INTO THE MTNS RESULTING IN AN INCREASE IN LOW LEVEL MSTR AND
ADDING UPSLOPE COMPONENT. BY 00Z NOSE OF 3H JET WILL BE INTO THE BIG
BEND/RIO GRANDE AREA WITH GOOD INDICATIONS OF DIVERGENCE...
ESPECIALLY ON CYCLONIC SIDE OF JET. SFC HEATING ACRS MTNS HAS LIFTED
MSTR AND RESULTED IN THICK DECK OF CU/SC THAT IS TEMPORARILY
INHIBITING INSOLATION. MODIFIED 18Z KMRF NAM SOUNDING FOR 18Z SFC
CONDITIONS REVEALS THERE IS STILL A STRONG CAP. EXPECT THAT AS SFC
HEATING WEARS ON CLOUD BASES WILL CONTINUE TO LIFT AND INSOLATION
WILL INCREASE AIDING IN DESTABILIZATION. 7H-5H LR/S ARE NEAR 8 C/KM
ACRS THE MTNS AND WITH DWPNTS IN THE 50S CAPES NEAR 1500 J/KG ARE
EXPECTED. NOTABLE INCREASE IN 0-6KM BULK SHEAR TO 50KTS ACRS DAVIS
MTNS TO RIO GRANDE BY 00Z AND SEVERE STORMS ARE A CONCERN AS LOCAL
HVY RAIN WITH PW/S NEAR AN INCH. TSTMS WILL CONTINUE TO DEVELOP AND
MOVE N ACRS TRANS PECOS BY LATE TONIGHT WITH LARGE SCALE ASCENT.
WRF/GFS BOTH INDICATE SHRTWV TROF WILL MOVE NWD INTO UPPER TRANS
PECOS/WRN PB AROUND 06Z AND WILL OPT TO INCREASE POPS AND PULL SCT
POPS A LITTLE FARTHER N.

.LONG TERM...
THE UPPER LEVEL LOW LOCATED OVER THE BAJA/NORTHERN MEXICO REGION IS
EXPECTED TO LIFT NORTHEASTWARD ON SUNDAY...MOVING TO NEAR EL PASO BY
SUNDAY EVENING...INTO SOUTHEAST NEW MEXICO BY MONDAY MORNING...AND
THEN EAST ACROSS THE SOUTH PLAINS AND NORTHERN PORTIONS OF THE TEXAS
PERMIAN BASIN ON MONDAY.

WITH THE APPROACH OF THIS UPPER STORM SYSTEM ON SUNDAY...IMPRESSIVE
UPPER LEVEL DIFFLUENT FLOW IS SEEN ON BOTH THE WRF AND GFS MODELS
OVER THE SOUTHWEST TEXAS.  AS AN UPPER LEVEL JET STEAK BEGINS TO
NOSE INTO THE AREA ON SUNDAY MORNING...THE PRESENCE OF LOW LEVEL
UPSLOPE FLOW AND ABUNDANT MOISTURE...AND LIFTED INDICES IN THE -2 TO
-4 RANGE SHOULD EASILY BE ENOUGH FOR THUNDERSTORMS TO CONTINUE
DEVELOPING OVER THE SOUTHWEST TEXAS SUNDAY MORNING. INITIALLY
THESE STORMS SHOULD MOVE NORTHWARD...ALSO AFFECTING PORTIONS OF
SOUTHEAST NEW MEXICO DURING THE DAY ON SUNDAY.

CURRENT MODEL GUIDANCE ALSO INCREASES POPS OVER OTHER AREAS ACROSS
CWA ON SUNDAY WITH A SERIES OF SHORTWAVES EXPECTED TO ROTATE AROUND
THE EASTWARD PERIPHERY OF THE MAIN UPPER LOW ON SUNDAY.  THIS SHOULD
ALLOW FOR THUNDERSTORMS TO DEVELOP ALONG THE LOWER TRANS-PECOS
REGION AND EXPAND IN COVERAGE DURING THE AFTERNOON AS THEY MOVE
NORTHWARD ACROSS A GOOD PORTION OF THE TEXAS PERMIAN BASIN. GIVEN
THE EXPECTED INSTABILITY...WE WOULD ANTICIPATE THAT SOME OF THESE
THUNDERSTORMS COULD APPROACH SEVERE LEVELS WITH SEVERE HAIL BEING
THE MAIN SEVERE WEATHER THREAT.

FOR NOW...HAVE MADE A FEW MINOR MODIFICATIONS TO THE POP GRIDS BASED
ON EXPECTED STORM MOVEMENTS.  ALSO...WITH CONTINUED RE-DEVELOPMENT
OF THUNDERSTORMS POSSIBLE ON SUNDAY AND INTO MONDAY ACROSS SOUTHERN
PORTIONS OF THE CWA...FEEL THAT MENTION OF LOCALLY HEAVY RAINFALL IS
WARRANTED ACROSS SOUTHERN AREAS.

CURRENT FORECAST GRIDS DO AN EXCELLENT JOB IN TAPERING BACK
THUNDERSTORMS CHANCES FROM WEST TO EAST ON MONDAY AS THE UPPER STORM
SYSTEM SLIDES EASTWARD INTO THE BIG COUNTRY.  THIS LOOKS LIKE A
REASONABLE OUTCOME AND WILL CONTINUE WITH THE CURRENT FORECAST
PACKAGE FOR MONDAY INTO TUESDAY.

ANOTHER UPPER LEVEL SYSTEM WILL APPROACH THE AREA BY WEDNESDAY NIGHT
PROVIDING AN OPPORTUNITY FOR SIGNIFICANT RAINS INTO THURSDAY.  BASED
ON POTENTIAL RAINFALL SUNDAY AND MONDAY OVER THE AREA...ADDITIONAL
RAINS LATE WEDNESDAY AND THURSDAY COULD LEAD US INTO A FLOOD EVENT
FOR PORTIONS OF THE CWA.  THE GFS IS ALREADY SHOWING HIGH QPF VALUES
ACROSS THE WESTERN PERMIAN BASIN BY MID WEEK.  AS THIS WEEKEND EVENT
UNFOLDS...WE SHOULD BEGIN TO KNOW MORE ABOUT THE MID WEEK FLOOD
POTENTIAL DURING THE NEXT FEW FORECAST SHIFTS.

OVERALL...HAVE LOWERED THE EXPECTED HIGH TEMPERATURES SLIGHTLY FOR
SUNDAY BASED ON CLOUD COVER AND THUNDERSTORMS OVER THE AREA.
ALSO...HAVE KEPT WEDNESDAY NIGHT TEMPERATURES WARMER THAN MAV/MET
GUIDANCE IN ANTICIPATION OF INCREASED LOW LEVEL MOISTURE OVER THE
AREA IN ADVANCE OF THE NEXT STORM SYSTEM.  OTHER THAN THAT...HAVE
CONTINUED WITH CURRENT FORECAST TRENDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              64  79  59  78  /  10  40  50  50
CARLSBAD NM                58  76  57  84  /  30  60  50  20
DRYDEN TX                  65  78  65  85  /  30  60  70  30
FORT STOCKTON TX           61  78  61  84  /  30  60  60  20
GUADALUPE PASS TX          50  74  55  81  /  30  70  40  20
HOBBS NM                   58  78  60  80  /  10  50  50  30
MARFA TX                   53  73  50  82  /  40  70  50  20
MIDLAND INTL AIRPORT TX    61  79  59  80  /  10  40  60  30
ODESSA TX                  61  78  60  81  /  20  50  60  30
WINK TX                    63  82  64  89  /  30  60  60  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

49/03
Hazardous weather outlook, Apr 28, 1:54 PM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
154 PM CDT SAT APR 28 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-291900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
154 PM CDT SAT APR 28 2007 /1254 PM MDT SAT APR 28 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
MUCH OF TRANS PECOS LATE THIS AFTERNOON AND EVENING. THE BEST
CHANCE OF THUNDERSTORMS WILL EXIST ALONG AND WEST OF THE GUADALUPE
AND DAVIS MOUNTAINS...AND THE BIG BEND REGION...SOME OF THESE
THUNDERSTORMS MAY BECOME SEVERE. LARGE HAIL AND DAMAGING
THUNDERSTORM WIND GUSTS WILL BE THE PRIMARY CONCERNS. FREQUENT
CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINS WILL ALSO
ACCOMPANY THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR
ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO SUNDAY. THE BEST CHANCE
FOR STORMS WILL OCCUR SUNDAY AFTERNOON AND EVENING. WIND GUSTS TO
50 MPH AND HAIL MAY ACCOMPANY THE STRONGEST OF THESE STORMS. HEAVY
RAINFALL AND DEADLY LIGHTNING ARE ALSO POSSIBLE.

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS IN THE FORECAST FOR
WEDNESDAY AND WEDNESDAY NIGHT. GUSTY WINDS...SMALL HAIL...HEAVY
RAIN...AND DEADLY LIGHTNING ARE EXPECTED OVER MUCH OF WEST TEXAS
AND SOUTHEASTERN NEW MEXICO.

.SPOTTER INFORMATION STATEMENT...

LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM
SPOTTER GROUPS...AND OTHER INTERESTED PARTIES SHOULD MONITOR THIS
SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN YOUR AREA. SPOTTER ACTIVATION MAY BE REQUESTED THIS
AFTERNOON ACROSS FAR WEST TEXAS.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Apr 28, 6:43 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
643 PM CDT SAT APR 28 2007

TXZ079-080-290045-
PRESIDIO VALLEY-MARFA PLATEAU-
643 PM CDT SAT APR 28 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHEASTERN PRESIDIO COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF BIG BEND RANCH
STATE PARK AT 643 PM CDT...MOVING NORTHEAST AT 10 MPH.  THIS STORM
MAY INTENSIFY.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
Local storm report, Apr 28, 7:26 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
726 PM CDT SAT APR 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             CASTOLON                29.14N 103.51W
04/28/2007  E1.50 INCH       BREWSTER           TX   PARK/FOREST SRVC

&&

JGUDMEST

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:15 PM CDTSevere Thunderstorm WarningMAFBrewster60 min
Apr 29, 4:28 AM CDTSevere Thunderstorm WarningMAFBrewster62 min
Apr 29, 4:47 AM CDTFlash Flood WatchMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 13 more23 hr
Apr 29, 5:37 AM CDTFlash Flood WarningMAFBrewster3 hr
Apr 29, 5:56 AM CDTSevere Thunderstorm WarningMAFBrewster64 min
Apr 29, 7:52 AM CDTFlash Flood WarningMAFCrane, Pecos, Ward4 hr
Apr 29, 10:04 AM CDTFlash Flood WarningMAFPecos3 hr
Apr 29, 11:29 AM CDTSevere Thunderstorm WarningMAFJeff Davis61 min
Apr 29, 11:49 AM CDTTornado WarningMAFJeff Davis56 min
Apr 29, 12:25 PM CDTSevere Thunderstorm WarningMAFUpton35 min
Apr 29, 12:35 PM CDTSevere Thunderstorm WarningMAFCulberson55 min
Apr 29, 12:43 PM CDTTornado WarningMAFJeff Davis, Reeves62 min
Apr 29, 12:51 PM CDTSevere Thunderstorm WarningMAFJeff Davis54 min
Apr 29, 1:00 PM CDTSevere Thunderstorm WarningMAFGlasscock, Midland60 min
Apr 29, 1:30 PM CDTSevere Thunderstorm WarningMAFWard60 min
Apr 29, 1:34 PM CDTSevere Thunderstorm WarningMAFCulberson56 min
Apr 29, 1:37 PM CDTTornado WarningMAFReeves53 min
Apr 29, 1:50 PM CDTFlash Flood WarningMAFCrane, Pecos, Ward3 hr
Apr 29, 1:57 PM CDTSevere Thunderstorm WarningMAFHoward63 min
Apr 29, 2:01 PM CDTFlash Flood WarningMAFCulberson, Jeff Davis3 hr
Apr 29, 2:10 PM CDTSevere Thunderstorm WarningMAFBrewster44 min
Apr 29, 2:23 PM CDTSevere Thunderstorm WarningMAFCulberson, Jeff Davis67 min
Apr 29, 2:48 PM CDTFlash Flood WarningMAFEctor4 hr
Apr 29, 2:50 PM CDTSevere Thunderstorm WarningMAFReeves55 min
Apr 29, 3:31 PM CDTSevere Thunderstorm WarningMAFReeves59 min
Apr 29, 3:38 PM CDTSevere Thunderstorm WarningMAFReeves67 min
Apr 29, 4:00 PM CDTSevere Thunderstorm WarningMAFCrane60 min
Apr 29, 4:03 PM CDTSevere Thunderstorm WarningMAFPecos57 min
Apr 29, 4:14 PM CDTSevere Thunderstorm WarningMAFEctor61 min
Apr 29, 4:40 PM CDTSevere Thunderstorm WarningMAFReeves65 min
Apr 29, 4:44 PM CDTTornado WarningMAFPecos61 min
Apr 29, 5:07 PM CDTFlash Flood WarningMAFMidland3 hr
Apr 29, 5:16 PM CDTSevere Thunderstorm WarningMAFMidland59 min
Apr 29, 5:24 PM CDTTornado WarningMAFPecos66 min
Apr 29, 5:32 PM CDTFlash Flood WarningMAFPecos4 hr
Apr 29, 5:36 PM CDTSevere Thunderstorm WarningMAFGlasscock54 min
Apr 29, 5:58 PM CDTTornado WarningMAFPecos47 min
Apr 29, 6:05 PM CDTSevere Thunderstorm WarningMAFBrewster55 min
Apr 29, 6:19 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos56 min
Apr 29, 6:21 PM CDTSevere Thunderstorm WarningMAFUpton24 min
Apr 29, 6:29 PM CDTSevere Thunderstorm WarningMAFHoward61 min
Apr 29, 6:50 PM CDTTornado WarningMAFCrane, Pecos55 min
Apr 29, 6:56 PM CDTFlash Flood WarningMAFEctor5 hr
Apr 29, 6:59 PM CDTSevere Thunderstorm WarningMAFGlasscock46 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.